# SDR DXTA2022053163070

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6097
- Aircraft time: 4,801 hours, 2,668 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CABIN WOULD NOT PRESSURIZE. IN ADDITION WE SMELLED SOMETHING SIMILAR TO HOT BLEED AIR OR EXHAUST IN THE CABIN AT HIGH POWER SETTING. THE SMELL SUBSIDED AT LOWER POWER SETTING.
